# SDR QXEA2017061200410

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 37,682 hours, 39,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Missing
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MCD ENTRYWAY,  MISSING A PART OF THE EMERGENCY LIGHTING STRIP. INSTALLED AND SEALED MISSING LIGHTNING STRIP AS NECESSARY.
